# SDR SWAA2025032498965

- Difficulty date: February 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AFT FACE BS 500I AT LEVEL STR 28R AT FWD CARGO COMPARTMENT 2025-139412<[01] REPLACED ANGLE SUPPORT LOCATED AFT FACE BS 500I AT LEVEL STR 28R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7902 SHEET:160 REV:B SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CORRECTED STEP 1   REPLACED ANGLE SUPPORT LOCATED AFT FACE BS 500I AT LEVEL STR 28R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9. SRM 51-40-02 AND DWG 143A7902 SHEET:160 REV:B SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED ANGLE SUPPORT LOCATED AFT FACE BS 500I AT LEVEL STR 28R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9. SRM 51-40-02 AND DWG 143A7902 SHEET:160 REV:B SEE INDIVIDUAL SIGN-OFF BELOW.
